MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  TC3 RP TIBIAL INSERT S2.5,17.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910  TC3 RP TIBIAL INSERT S2.5,17.5; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Catalog Number 962334
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling (2091)
Date of Event 02/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had about 16 surgeries on his knee.None were for infection the last surgery was about a year ago in (b)(6).There was a pf stems and sleeves in both femur and tibia, as well as a 15mm thick rev mbt tray.The femur was a tc3 and a 2.5 17.5mm tc3 insert was implanted.The patient came to surgeon complaining of pain, swelling and instability.The xray shows well fixed implants and during surgery surgeon resected the patella and replaced it with a 38mm and increased the insert to a 22.5mm.He determined that the knee was more stable and closed.Doi: (1) one year ago; dor: (b)(6) 2018; right knee.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
TC3 RP TIBIAL INSERT S2.5,17.5
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7337742
Report Number1818910-2018-55050
Device Sequence Number1049039
Product Code NJL
UDI-Device Identifier10603295242154
UDI-Public10603295242154
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number962334
Device Lot Number459871
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/20/2018
Supplement Date Received by Manufacturer11/14/2018
Initial Report FDA Received Date03/14/2018
Supplement Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight124